# SDR CA121126012

- Difficulty date: April 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: GD24440003
- Condition: Corroded
- Location: Vertical Stab
- Part time: 7,043 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT LOWER VERTICAL STABILIZER SKIN CORRODED AROUND FASTNER HOLES AT 2" FORWARD OF STR 1 & 3.  VERTICAL STABILIZER BS .200" TO 12.00 BS.  CORROSION DEPTH - PENETRATED SKIN THICKNESS.  REF SRPSA 43816 FOR REPORTING TO OEM AND REPAIRS INCLUDED REPLACEMENT OF THE SKIN ASSY.  REPLACMENT INSTRUCTIONS IAW SRM.
